# SDR CHQA200800232

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 18,394 hours, 15,443 cycles
- Engine: Ge CF343B1
- Engine time: 17,305 hours, 14,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5570, IAH TO SDF - WHILE CLIMBING THROUGH 20,000 FT, THE FLIGHT CREW WAS NOTIFIED BY THE FLIGHT ATTENDANT OF SMOKE RISING FROM THE FLOOR DISTRIBUTION DUCTS AROUND ROW TEN AND A SMOKY SMELL FROM THE GASPER VENTS.  THE FLIGHT CREW OPENED THEIR GASPERS AND CONFIRMED THE SMOKE SMELL.  THE MEMORY ITEMS WERE RUN FOR SMOKE AND THE QRH CHECKLISTS WERE FOLLOWED AND THE FLIGHT RETURNED TO IAH  WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED HIGH POWER ENGINE RUNS WITH BOTH BLEEDS SELECTED, WITH NO SMOKE SMELL NOTED FROM THE PACKS.  THE ENGINE AND APU OIL LEVELS WERE CHECKED, NO OIL CONSUMPTION NOTED.  THE APU WAS VISUALLY INSPECTED, ALONG WITH E1 AND E2 WITH NO DEFECTS NOTED.  THE FORWARD AND AFT BAYS WERE INSPECTED WITH NO DEFECTS NOTED.  THE MDC WAS CHECKED FOR FAULTS AND EXCEEDANCES WITH NO FAULTS NOTED.
